EconPapers    
Economics at your fingertips  
 

Bias correcting adjustment coefficients in a cointegrated VAR with known cointegrating vectors

Kees Jan van Garderen and H. Peter Boswijk ()

No 13-05, UvA-Econometrics Working Papers from Universiteit van Amsterdam, Dept. of Econometrics

Abstract: The maximum likelihood estimator of the adjustment coefficient in a cointegrated vector autoregressive model (CVAR) is generally biased. For the case where the cointegrating vector is known in a first-order CVAR with no intercept, we derive a condition for the unbiasedness of the maximum likelihood estimator of the adjustment coefficients, and provide a simple characterization of the bias in case this condition is violated. A feasible bias correction method is shown to virtually eliminate the bias over a large part of the parameter space.

Date: 2013-06-04
New Economics Papers: this item is included in nep-ecm and nep-ets
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://ase.uva.nl/binaries/content/assets/subsites ... ics/dp-2013/1305.pdf (application/pdf)

Related works:
Journal Article: Bias correcting adjustment coefficients in a cointegrated VAR with known cointegrating vectors (2014) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ame:wpaper:1305

Access Statistics for this paper

More papers in UvA-Econometrics Working Papers from Universiteit van Amsterdam, Dept. of Econometrics Dept. of Econometrics, Universiteit van Amsterdam, Valckenierstraat 65, NL - 1018 XE Amsterdam, The Netherlands. Contact information at EDIRC.
Bibliographic data for series maintained by Noud P.A. van Giersbergen ().

 
Page updated 2024-02-23
Handle: RePEc:ame:wpaper:1305